# SDR DALA2019061323545

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 71,144 hours, 51,501 cycles
- Engine: Pwa JT8D219
- Engine time: 72,976 hours, 55,476 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

IFSD & ATB - THE CREW RETURNED THE AIRCRAFT BACK TO DEPARTURE FOLLOWING THE FAILURE OF THE #1 ENGINE. THE LEFT ENGINE EXPERIENCED A COMPRESSOR STALL ON TAKEOFF, WITH THE EGT REACHING 800 DEGREES, AND THEN THE #1 ENGINE ROLLED BACK. THE ENGINE WAS SHUT DOWN AND SECURED BY THE FLIGHT CREW PER THE QRH. : MAINTENANCE REPLACED ENGINE.
